MAUDE Adverse Event Report: SYNTHES GMBH 1.5MM TI VAL CONDYLAR PLATE 2 HOLES HD-6 HOLES SHAFT; PLATE, FIXATION, BONE

SYNTHES GMBH 1.5MM TI VAL CONDYLAR PLATE 2 HOLES HD-6 HOLES SHAFT; PLATE, FIXATION, BONE
Model Number 04.130.255
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: additional device product codes: hwc complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in canada as follows: it was reported that during a trauma procedure for a hand fracture on (b)(6), 2023, the screwdriver was twisted and didn¿t function properly.The screw then stripped, and the surgeon broke the plate in an effort to remove the screw.There was a surgical delay of 10 minutes due to the event.The procedure was completed successfully with no consequence to the patient.No fragments were generated.No further information is available.This report involves one 1.5mm ti val condylar plate 2 holes hd-6 holes shaft.This is report 3 of 3 for (b)(4).

Brand Name
1.5MM TI VAL CONDYLAR PLATE 2 HOLES HD-6 HOLES SHAFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16663047
Report Number8030965-2023-03985
Device Sequence Number6616250
Product Code HRS
UDI-Device Identifier10886982112965
UDI-Public(01)10886982112965
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.130.255
Device Catalogue Number04.130.255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5 TI CORTEX SCR SLF-TPNG T4 SD REC 9; SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC
Patient SexUnknown